MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL
Model Number M00554500
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used in the common bile duct (cbd) during a balloon dilatation procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon burst.The procedure was completed with another rigiflex ii dilatation balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h2: additional information: block d7a (sud reprocessed and reused?).Block h6: device code a0402 captures the reportable event of balloon burst.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description

Brand Name
RIGIFLEX II
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12321605
Report Number3005099803-2021-04074
Device Sequence Number11762781
Product Code PID
UDI-Device Identifier08714729719106
UDI-Public08714729719106
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model NumberM00554500
Device Catalogue Number5450
Device Lot NumberC027377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/21/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1